Alert archive / Vermont / Frost Advisories in 2016
Frost Advisory 1, NWS Burlington, VT
NWS Burlington, VT issued this frost advisory at May 9, 2016, 3:31 AM EDT for Addison County, Chittenden County, Franklin County, Vermont; Clinton County, Essex County, New York. It took effect at May 10, 2016, 1:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2016, 3:31 AM EDT (07:31 UTC)
- In effect from
- May 10, 2016, 1:00 AM EDT
- Expired
- May 10, 2016, 7:28 AM EDT
- In force
- 6 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT
The radar
The Burlington radar (KCXX), 14 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1965 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
423 WWUS71 KBTV 090731 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 331 AM EDT MON MAY 9 2016 NYZ028-035-VTZ002-005-009-092115- /O.NEW.KBTV.FR.Y.0001.160510T0500Z-160510T1200Z/ EASTERN CLINTON-EASTERN ESSEX-WESTERN FRANKLIN-WESTERN CHITTENDEN- WESTERN ADDISON- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES 331 AM EDT MON MAY 9 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EDT TUESDAY. * LOCATIONS...ALL OF THE CHAMPLAIN VALLEY EXCEPT FOR GRAND ISLE COUNTY. * HAZARDS...PATCHY TO AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOW TO MID 30S. * TIMING...TEMPERATURES ACROSS THE ADVISORY AREA WILL FALL TO NEAR FREEZING EARLY TUESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ LAHIFF
3 follow-up statements
817 WWUS71 KBTV 091911 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 311 PM EDT MON MAY 9 2016 NYZ028-035-VTZ002-005-009-101200- /O.CON.KBTV.FR.Y.0001.160510T0500Z-160510T1200Z/ EASTERN CLINTON-EASTERN ESSEX-WESTERN FRANKLIN-WESTERN CHITTENDEN- WESTERN ADDISON- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES 311 PM EDT MON MAY 9 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM 1 AM TO 8 AM EDT TUESDAY. * LOCATIONS...ALL OF THE CHAMPLAIN VALLEY EXCEPT FOR GRAND ISLE AND RUTLAND COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...UPPER 20S TO MIDDLE 30S NEAR LAKE CHAMPLAIN. * TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 3 AM AND 6 AM ON TUESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
560 WWUS71 KBTV 100744 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 344 AM EDT TUE MAY 10 2016 VTZ006-008-010-012-016>019-101545- /O.NEW.KBTV.FR.Y.0002.160511T0500Z-160511T1200Z/ LAMOILLE-WASHINGTON-ORANGE-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER... BRADFORD...RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 344 AM EDT TUE MAY 10 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY. * LOCATIONS...FROM THE WESTERN SLOPES OF THE GREEN MOUNTAINS TO THE CONNECTICUT VALLEY, EXCEPT NORTHEAST VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 2 AM AND 6 AM WEDNESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ026-027-087-101545- /O.NEW.KBTV.FR.Y.0002.160511T0500Z-160511T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 344 AM EDT TUE MAY 10 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 2 AM AND 6 AM WEDNESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ028-035-VTZ002-005-009-101200- /O.CON.KBTV.FR.Y.0001.000000T0000Z-160510T1200Z/ EASTERN CLINTON-EASTERN ESSEX-WESTERN FRANKLIN-WESTERN CHITTENDEN- WESTERN ADDISON- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES 344 AM EDT TUE MAY 10 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...UNTIL 8 AM EDT THIS MORNING. * LOCATIONS...ALL OF THE CHAMPLAIN VALLEY EXCEPT FOR GRAND ISLE AND RUTLAND COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 3 AM AND 6 AM THIS MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
587 WWUS71 KBTV 101128 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 728 AM EDT TUE MAY 10 2016 NYZ028-035-VTZ002-005-009-101230- /O.CAN.KBTV.FR.Y.0001.000000T0000Z-160510T1200Z/ EASTERN CLINTON-EASTERN ESSEX-WESTERN FRANKLIN-WESTERN CHITTENDEN- WESTERN ADDISON- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES 728 AM EDT TUE MAY 10 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FROST ADVISORY FOR THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK. TEMPERATURES HAVE BEGUN TO RISE ACROSS THE CHAMPLAIN VALLEY THIS MORNING UNDER SUNNY SKIES. THUS...THE THREAT FOR ANY ADDITIONAL FROST HAS ENDED. $$ VTZ006-008-010-012-016>019-102100- /O.CON.KBTV.FR.Y.0002.160511T0500Z-160511T1200Z/ LAMOILLE-WASHINGTON-ORANGE-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER... BRADFORD...RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 728 AM EDT TUE MAY 10 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM 1 AM TO 8 AM EDT WEDNESDAY. * LOCATIONS...FROM THE WESTERN SLOPES OF THE GREEN MOUNTAINS TO THE CONNECTICUT VALLEY... EXCEPT NORTHEAST VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 2 AM AND 6 AM WEDNESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ026-027-087-102100- /O.CON.KBTV.FR.Y.0002.160511T0500Z-160511T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 728 AM EDT TUE MAY 10 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM 1 AM TO 8 AM EDT WEDNESDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...THE COLDEST TEMPERATURES WILL BE BETWEEN 2 AM AND 6 AM WEDNESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ WGH
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at May 9, 1:28 AM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 9, 1:28 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 128 AM EDT MON MAY 9 2016 .SYNOPSIS... A TROUGH OF LOW PRESSURE ACROSS THE NORTH COUNTRY WILL PRODUCE BELOW NORMAL TEMPERATURES AND WIDELY SCATTERED SHOWERS MAINLY OVER THE MOUNTAINS THROUGH MONDAY. ANY PRECIPITATION AMOUNTS WILL BE LIGHT WITH BREEZY NORTHWEST WINDS CONTINUING. TEMPERATURES WILL REBOUND BY MIDWEEK, WITH OUR NEXT CHANCE FOR WIDESPREAD RAINFALL ARRIVING ON FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 128 AM EDT MONDAY...OVERNIGHT FORECAST REMAINS ON TRACK WITH JUST A FEW TWEAKS TO TEMPS/SKY/WINDS NEEDED TO MATCH CURRENT OBSERVATIONAL TRENDS. OTHERWISE, PREVIOUS FORECAST IS UNCHANGED. PREVIOUS DISCUSSION...RELATIVELY COOL OVERNIGHT PERIOD EXPECTED WITH NW LOW-LEVEL FLOW USHERING IN 850MB TEMPS -6C TO -7C BY 12Z MON IN THE WAVE OF STRONG SHORTWAVE DEPARTING ACROSS MAINE AND NEW BRUNSWICK. OVERNIGHT LOWS GENERALLY IN THE 30S...AND VARIABLE CLOUD COVER AND CONTINUED SFC WINDS (NW 5-10MPH) SHOULD PRECLUDE FROST FORMATION IN THE CHAMPLAIN VALLEY WHERE GROWING SEASON IS ACTIVE (LOWS GENERALLY 34-37F IN THE IMMEDIATE CHAMPLAIN VALLEY). THERE ARE MINOR ADDITIONAL SHORTWAVE TROUGHS ROTATING THROUGH THE CYCLONIC MID-LEVEL FLOW REGIME. THE FIRST IS AFFECTING PORTIONS OF THE ADIRONDACKS SEWD INTO S-CENTRAL VT OVERNIGHT WITH LIGHT RAIN AND HIGHER ELEVATION SNOW SHOWERS. MAY SEE HIGHER SUMMIT LEVEL SNOW ACCUMULATIONS OF A COATING TO 0.5" OR SO ASSOCIATED WITH THIS FEATURE...MAINLY ACROSS THE ADIRONDACKS. THE SECOND IS A BIT FURTHER UPSTREAM ROTATING SEWD ACROSS SWRN QUEBEC AND WON/T TRANSLATE ACROSS THE NORTH COUNTRY UNTIL AFTER 12Z MONDAY. THIS FEATURE COULD BRING A FEW ADDITIONAL RAIN OR HIGHER ELEVATION SNOW SHOWERS DURING THE DAY MONDAY...MAINLY IN OROGRAPHICALLY FAVORED NW FLOW AREAS OF THE NRN ADIRONDACKS INTO CENTRAL/N-CENTRAL VT. STEEP DAYTIME LAPSE RATES ON MONDAY WILL CONTRIBUTE TO GUSTY CONDITIONS...WITH WINDS 15-25 MPH WITH GUSTS TO 35 MPH LATE MORNING THRU AFTN. PROGGED 850MB TEMPS BETWEEN -1C AND -3C MID-AFTN HRS SUPPORT HIGHS NEAR FREEZING SUMMITS TO L/M 40S MOUNTAIN TOWNS TO L/M 50S WARMER DOWNSLOPE VALLEYS. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... AS OF 319 PM EDT SUNDAY...DRY THROUGHOUT THE SHORT TERM PERIOD WITH SEASONABLY COOL TEMPERATURES AT THE START MODERATING BY MID WEEK. HIGHLY AMPLIFIED UPPER FLOW WITH SLOW MOVING CLOSED LOW OVER THE CANADIAN MARITIMES MOVING SLOWLY EAST, AND SHARP RIDGE OVER THE CENTRAL US. NORTHEAST LINGERING LOW WILL KEEP COOL NORTHWESTERLY FLOW IN PLACE THROUGH TUESDAY NIGHT THEN RIDGE FINALLY BUILDS IN WEDNESDAY ONWARD WITH RISING TEMPERATURES. SOME COLD SPOTS MONDAY NIGHT, WINDS SLACKEN THROUGH THE NIGHTTIME AND DECREASING CLOUDS WILL ALLOW FOR GOOD RADIATIONAL COOLING. FORECASTING UPPER 20S FOR THE COLDER POCKETS IN THE ADIRONDACKS AND LOW 30S IN CENTRAL AND NORTHEAST VT. PLENTY OF SUNSHINE TUESDAY AND WEDNESDAY WITH LITTLE MOISTURE OVER THE REGION AND SOME SUBSIDENCE UNDER THE BUILDING RIDGE. DAYTIME TEMPS IN THE 50S AND 60S RISING SOLIDLY INTO THE 60S ON WEDNESDAY. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AS OF 319 PM EDT SUNDAY...DRY AND SEASONABLE TEMPERATURES CONTINUES THROUGH THURSDAY NIGHT WITH HIGH PRESSURE SLOWLY MOVING EAST IN ADVANCE OF NEXT SYSTEM DROPPING OUT OF WESTERN CANADA IN NORTHWEST FLOW. SURFACE WARM AIR ADVECTION PRECIPITATION LIFTS NORTHEAST AHEAD OF THE LOW, WITH RAIN CHANCES BEGINNING IN NORTHERN NY ZONES LATE THURSDAY NIGHT AND CHANCE TO LIKELY POPS AREAWIDE ON FRIDAY DURING THE DAY BEFORE LIFTING NORTH OF REGION FRIDAY NIGHT. HEADING INTO THE WEEKEND THE UPPER LOW CLOSES OFF AND SLOWS OVER THE GREAT LAKES, AND RAIN BECOMES MORE DIURNALLY DRIVEN UNDER THE COLD POOL ALOFT. CONTINUED TREND ESTABLISHED BY THE MIDNIGHT SHIFT AND KEPT THURSDAY TEMPERATURES ON WARM SIDE OF GUIDANCE. 850 MB TEMPS 10 TO 12 DEGREES WILL SUPPORT MAX TEMPS INTO THE 70S. AFTERWARD A COOLING TREND IN MAX TEMPS WITH LOWER HEIGHTS, CLOUDS AND RAIN. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... THROUGH 06Z TUESDAY...MAINLY VFR EXPECTED THROUGH THE PERIOD OUTSIDE OF A FEW IFR/MVFR SNOW SHOWERS AT KSLK OVER THE NEXT COUPLE OF HOURS. BKN-OVC MID DECK ACROSS THE REGION WILL TREND TOWARDS SCT-BKN BY SUNRISE AND PERSIST THROUGH THE DAYLIGHT HOURS BEFORE DISSIPATING TO SKC AFTER 00Z. A FEW ISOLATED SHOWERS ARE POSSIBLE DURING THE MID-DAY HOURS, MAINLY ACROSS THE HIGHER TERRAIN WITH AREAL COVERAGE TOO LITTLE TO EVEN MENTION VCSH IN THE TAFS. WINDS WILL BE THE BIGGEST AVIATION CONCERN TODAY BEING <10KTS OVERNIGHT, BUT WILL QUICKLY STRENGTHEN TO GUSTS OF 20-30KTS BY MID-MORNING FROM THE WEST/NORTHWEST. WINDS ABATE AFTER 00Z, RETURNING TO LIGHT AS SKIES TREND SKC. OUTLOOK 06Z TUESDAY THROUGH FRIDAY... 06Z TUE - 00Z FRI: VFR UNDER HIGH PRESSURE. 00Z FRI - 00Z SAT: VFR TRENDING TO MVFR IN SHOWERS ALONG A COLD FRONT PASSAGE. GUSTY SOUTH/SOUTHWEST WINDS AND LLWS POSSIBLE. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...TABER NEAR TERM...BANACOS/LAHIFF SHORT TERM...HANSON LONG TERM...HANSON AVIATION...LAHIFF
Hazardous weather outlook, May 8, 3:53 AM EDT, 23 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 353 AM EDT SUN MAY 8 2016 NYZ026>031-034-035-087-VTZ001>012-016>019-090800- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 353 AM EDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COLD HIGH PRESSURE BUILDING OVER THE AREA MONDAY NIGHT WILL PROVIDE FAVORABLE CONDITIONS FOR THE POSSIBILITY OF FROST IN THE CHAMPLAIN VALLEY WHERE THE GROWING SEASON HAS BEGUN. A FROST ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Vermont, 2016Frost Advisories in New York, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.